American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 32 of 32 found      Go to page: 1 2

[31] J. R. Choksi. Measurable transformations on compact groups . Trans. Amer. Math. Soc. 184 (1973) 101-124. MR 0338311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Peter A. Loeb. A nonstandard representation of measurable spaces and $L_\infty$. Bull. Amer. Math. Soc. 77 (1971) 540-544. MR 0276748.
Abstract, references, and article information
View Article: PDF


Results: 31 to 32 of 32 found      Go to page: 1 2